Räumlich homogene Irrfahrten im Gitter. Teil I: Stationäre Irrfahrten.

E. HENZE

Mathematische Annalen (1962)

  • Volume: 147, page 347-366
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

HENZE, E.. "Räumlich homogene Irrfahrten im Gitter. Teil I: Stationäre Irrfahrten.." Mathematische Annalen 147 (1962): 347-366. <http://eudml.org/doc/160977>.

@article{HENZE1962,
author = {HENZE, E.},
journal = {Mathematische Annalen},
keywords = {probability theory},
pages = {347-366},
title = {Räumlich homogene Irrfahrten im Gitter. Teil I: Stationäre Irrfahrten.},
url = {http://eudml.org/doc/160977},
volume = {147},
year = {1962},
}

TY - JOUR
AU - HENZE, E.
TI - Räumlich homogene Irrfahrten im Gitter. Teil I: Stationäre Irrfahrten.
JO - Mathematische Annalen
PY - 1962
VL - 147
SP - 347
EP - 366
KW - probability theory
UR - http://eudml.org/doc/160977
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.